DOI 10.1111/j.1600-0560.2006.00557.x
A case of argyria after colloidal silver ingestion.
Аннотация
BACKGROUND
Argyria is often considered an entity of the past, one which has largely disappeared with the cessation of silver usage in oral medications. However, with the practice of colloidal silver ingestion in current "alternative health" treatments, argyria should be considered in the differential diagnosis of blue-gray hyperpigmentation.
METHODS
A single case report with clinicopathological correlation.
RESULTS
Histological examination of skin biopsy specimen, which showed perieccrine brown-black granules, verified that colloidal silver rather than a prescribed medication was the source of the patient's dyspigmentation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.